Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Hausdorff-Beiscovich dimension of the level sets of Perron’s modular function
HTML articles powered by AMS MathViewer

by John R. Kinney and Tom S. Pitcher PDF
Trans. Amer. Math. Soc. 124 (1966), 122-130 Request permission
References
  • Marshall Hall Jr., On the sum and product of continued fractions, Ann. of Math. (2) 48 (1947), 966–993. MR 22568, DOI 10.2307/1969389
  • V. Jarnik, Zur Metrischen Theorie der Diophantischen Approximationen, Prace Mat. Fix. 36 (1928), 91-106.
  • A. Ya. Khintchine, Continued fractions, P. Noordhoff Ltd., Groningen, 1963. Translated by Peter Wynn. MR 0161834
  • John R. Kinney and Tom S. Pitcher, The dimension of some sets defined in terms of $f$-expansions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 4 (1965/66), 293–315. MR 198515, DOI 10.1007/BF00539116
  • O. Perron, Über die Approximation Irrationaler Zahlen durch Rationale, S.-B. Heidelberger Akad. Wiss. Math. Nat. K1. (1921), 3-17.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.33, 10.09
  • Retrieve articles in all journals with MSC: 10.33, 10.09
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 124 (1966), 122-130
  • MSC: Primary 10.33; Secondary 10.09
  • DOI: https://doi.org/10.1090/S0002-9947-1966-0197398-3
  • MathSciNet review: 0197398